| Catalog Number |
VA8074 |
| Medical Device Problem Codes |
Deflation Problem (1149); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly did not fully deflate.It was further reported that there was difficulty retracting the device through the introducer sheath or removing from the patient.There was no reported patient injury.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, images were provided for review.The investigation of the reported event is currently underway.H10: d4 (expiration date: 03/2027).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.Two radiographic images were provided and reviewed.The first xray is of a partially deflated balloon in the right arm.There is contrast remaining in different aspects of the balloon.The second xray demonstrates the balloon in the middle of the arm with contrast remaining in parts of the balloon.Therefore, the investigation is inconclusive for the reported deflation issue and removal difficulty as not enough objective evidence was provided for review.A definitive root cause for the reported deflation issue and removal difficulty could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description